# SDR K3HA980133

- Difficulty date: November 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N353PA
- Make and model: Boeing 727225
- Aircraft serial: 20622
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 07912
- Condition: Inop
- Location: Row 2 & 3
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BETWEEN ROWS 2 AND 3 EMERGENCY LIGHT NEEDS TO BE REPLACED.  REINSTALLED LIGHT IN TRACK, OPS CHECK OK REF MM 33-50-01.
